MathSciNet Relay Station
MathSciNet bibliographic data
MR2824719 34B18 (26A33 34A08 34B16 45J05)
Caballero, J.; Harjani, J.; Sadarangani, K. Positive solutions for a class of singular fractional boundary value problems. Comput. Math. Appl. 62 (2011), no. 3, 1325–1332.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement